# SDR NACA201410260013

- Difficulty date: October 26, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N361NC
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 72,074 hours, 45,961 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 440-460
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL AT BS440 - BS460, BL6R IN FORWARD CARGO PIT.  REPLACED CRACKED INTERCOSTAL AT STA440-460, RBL6 IN FWD CARGO PIT WITH A MADE REPAIR PART IAW SRM 51-10-07, 51-30-01, AND 51-40-02, REV 104. REF MCO: 0001002513 AND WO 1324876.
